# SDR CALA2019021700251

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 54,407 hours, 17,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Damaged
- Location: Bs 600 & 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EXTERNAL FUSELAGE BETWEEN STA 600 AND 620 ABOVE STR 17 LEFT EXISTING REPAIR HAS A DENT AT LOWER AFT CORNER. REF. AAR N/R:9753852 REMOVED EXISTING REPAIR DOUBLER CUT-OUT DAMAGED AREA,FABRICATED NEW DOUBLER,REPAIR AT STA 600 AND 620 STR#17 LEFT,REF.RES-WI 2014272-27 REV.P.2 AND REV. IR AND EC/RA#5331-02317 REF. AAR N/R:9753852 ADD EMP:V901512
